Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

ALL Members PLEASE Add a Signature line with age, history etc
PROFILE -> FORUM PROFILE -> SIGNATURE
More instructions here -> Signature Line - History - Peyronies Society Forums

Pages: [1]   Go Down

Author Topic: Contraindication VED Priapism  (Read 282 times)

0 Members and 1 Guest are viewing this topic.

Schreurs

  • PDS Newbie
  • *
  • Country: de
  • Offline Offline
  • Gender: Male
  • Posts: 1
Contraindication VED Priapism
« on: November 05, 2019, 03:22:28 PM »

Dear Members,

to my Situation: Suffered from Erectile Dysfunction At the Beginning of 2018. First Doctors said it was a psychological reason. Erectile Dysfunction got worser over time. At the Beginning of 2019 i realized a slight curvature which increased throuought the year.Also i realized a dragging ache in the penis at that time. I Considered another doctor who known as an expert in my country. He basically sad that i have a understated peyronie disease ( 15 ° Curvature with mild Erectile Dysfunction). He subscribed me 5mg Cialis and suggested Penis modelling (June 2019). A few weeks ago i was courious how good my erection is without the tadalafil.So is skipped the medication for 3 days. After day 2 real pain started to occur for the first time since i have this disease. So i restarted takeing the pills again. Pain didnt really cease so i went to the doctor for another appointment. He said pain will go away and that I better not interrupt medication next time. Furthermore he prescribed me a VED. In his words it would help with the Erectile Dysfunction and the curvature. So i started to use the device. ( 2x 15 min sessions in the last 4 days). I wasnt able to get a full erection with the device . Im sure i didnt overpump. When i tried to masturbate on the same days i realized my erection got weaker. Yesterday I stopped useing the VED since i felt a coherence in me useing the VED and the loss of my erectile funtion.

Feeling very unsettled about the dramatic loss i started to search and found that there is a Contraindication in useing the VED with a priapism history.

Here is my problem: I remember haveing a prolonged erection with pain after using 100 mg sildenafil for sex before all my problems started (December 2017). And It came to my mind a couple of times that this could have been a priapism. But basically every source is defining priapism as an erection that persists longer then 2 hours (some even say longer than 6). And i dont remember haveing it for longer than 2 hours ( I think i would know) so i basically thought i hurt my penis at this time (and peyronie became active).

What if it was indeed a priapism ?
Did I destroyed something in my penile system?
Why exactly is there a contraindication?
Is there a chance of recovery If I did damage?

Sorry for my bad English.
Im not sure if this is the right section of the board for this question but I would be glad if someone of the members could give me help in this case.



PS: Another Doctors appointment is in one week but I dont want to hestitate about finding the answer beforehand.
Google sources basically says its contraindicated without stateing the consequences if...

Thank you in Advance for your help



Logged
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
5139 Views
Last post August 21, 2013, 10:35:22 AM
by leftleaningpeen
7 Replies
4432 Views
Last post April 30, 2020, 05:52:21 AM
by Lemten
3 Replies
707 Views
Last post August 18, 2018, 07:00:50 PM
by Werther